# SDR YENA2018100560491

- Difficulty date: May 26, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 46,124 hours, 16,200 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 2018-159128 FLOORBEAM -Y765 AT LEVEL STR 23 R FR 66 + 5 TO FR 70 AT AFT GALLEY AREA (7EA); REF NR 2018-159128 REPLACED FLOORBEAM -Y765 AND FASTENERS LOCATED AT LEVEL STR 23 R BTW FR 66 TO FR 70 AT AFT GALLEY AREA IAW SRM 51-72-11
